# SDR ASAA2016051316713

- Difficulty date: May 13, 2016
- Submitted: May 16, 2016
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 23,224 hours, 6,975 cycles
- System (JASC): 2310 · HF Communications System
- Part: Hf Comm
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

HF1 NO TRANSMIT.  ACFT GROUNDED.  COULD NOT DUPLICATE PROBLEM.  SUCCESSFUL TRANSMIT/RECEIVE ON NR 1HF ATTAINED INCLUDING SELCAL, NR 1HF COMM TEST OPS NORMAL IAW AMM 23-11-00.
